MathSciNet Relay Station
MathSciNet bibliographic data
MR1448221 (98f:42035) 42C30 (65T20 94A12)
Zibulski, Meir; Zeevi, Yehoshua Y. Analysis of multiwindow Gabor-type schemes by frame methods. Appl. Comput. Harmon. Anal. 4 (1997), no. 2, 188–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement